MAUDE Adverse Event Report: PRECISION SPINE, INC SHURFIT MALIF SYSTEM; PADDLE SHAVER

PRECISION SPINE, INC SHURFIT MALIF SYSTEM; PADDLE SHAVER
Model Number 23-9029-03
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: primary unique device identified (udi) number - full udi number is not applicable for this product as it was manufactured prior to the implementation of udi requirements.H3: device evaluation - although information indicates that the product is available for evaluation, it has not be received to date.Review of device history records found six (6) pieces of lot: 1271im released for distribution on 3/19/2015 with no deviation or anomalies.Two-year complaint history review did not reveal a trend for reports of this nature for this part number.No corrective actions are recommended at this time.Should the product be received a follow-up medwatch report will be filed when the investigation is complete.
 
Event or Problem Description
It was reported that a procedure was performed on (b)(6) 2026.During use, the cutting head portion of the paddle shaver 50mml x 10mmh (23-9029-03) broke off.The tip piece was easily removed and the procedure was completed successfully.There was no patient injury or delay the procedure.

Brand Name
SHURFIT MALIF SYSTEM
Common Device Name
PADDLE SHAVER
Manufacturer (Section D)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive drive
pearl, MS 39208
6014204244
MDR Report Key24746828
Report Number3005739886-2026-00020
Device Sequence Number21123562
Product Code LXH
UDI-Device Identifier00840019925310
UDI-Public00840019925310
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number23-9029-03
Device Catalogue Number23-9029-03
Device Lot Number1271IM
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown